# SDR YENA201906270372

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 31,678 hours, 10,904 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1695, MCO-SJO. DIVERTED TO FLL. AFT CABIN GALLEY AREA ROW 24-25 DIRTY SOCK SMELL ACIDIC ODOR CLIMB PHASE THROUGH 12000 FEET. DID ALL CHECKLIST ITEMS. ODOR REMAINED THE SAME; COMPLIED WITH INFORMATION NOTICE 2017-T015E SECTION A - LEVEL 1 ODOR. A/C OK FOR SVC. AIR QUALITY VERIFIED. OK AT THIS TIME BY MX & FIRE DEPT/HAZMAT TEAM. OK TO CONTINUE.
